MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Codes Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device sterility was compromised.It was observed that an 8.0 x40, 75cm charger balloon catheter product box and device package was received damaged and the product pouch was compromised.The charger was not used for a procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.A visual and microscopic examination was performed on the returned packaging and device.It was noted that the outer blue tear tab was compromised as the outer box had been opened.A visual examination noted that the packaging was damaged in the mid-section of the packaging.No issues were noted with the packaging that could have contributed to the damage identified.This damage is consistent with excessive force being applied to the packaging.The inner packaging was identified to be fully sealed.A visual examination identified no damage to the inner packaging.It is confirmed that the pouch seal is not compromised.No issues were noted with the device that could have contributed to the damage identified.No other issues were identified during analysis.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9244358
Report Number2134265-2019-13032
Device Sequence Number3731134
Product Code FGE
UDI-Device Identifier08714729804673
UDI-Public08714729804673
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0024302532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1